# SDR ASAA2020062932851

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,855 hours, 15,476 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: APTE8A20007BARD
- Part serial: YK014809
- Condition: Faulted
- Location: Nr 1 Oil Press
- Part time: 47,846 hours, 14,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE TREND DATA SHOWS OIL PRESSURE TO BE LOWER THAN EXPECTED,  INDICATION ERRORS ARE SUSPECT.  GROUNDED - YES.  REMOVED AND REPLACED THE OIL PRESSURE SENSOR FROM THE NR 1 ENGINE IAW AMM 79-32-01,  OPS AND OIL CHECKED GOOD.
